# SDR SWAA110494

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 20,279 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT EEPLS LENS CRACKED AT ROW 10.  REMOVED AND REPLACED LENS PER MM.
